# SDR IPXA10658214

- Difficulty date: January 12, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 36,885 hours, 11,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T56515
- Condition: Cracked
- Location: Bs 1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  AFT BULK CARGO STA 1581 LBL 70" FLOOR ANGLE FOUND CRACKED.  AFT BULK CARGO STA 1581 LBL 70" CABIN FLOOR SUPPORT ANGLE REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 45.
